The zeros of \(ff''-b\) (Q1428277): Difference between revisions

From MaRDI portal
Added link to MaRDI item.
Import recommendations run Q6534273
 
(2 intermediate revisions by 2 users not shown)
Property / MaRDI profile type
 
Property / MaRDI profile type: Publication / rank
 
Normal rank
Property / cites work
 
Property / cites work: On the singularities of the inverse to a meromorphic function of finite order / rank
 
Normal rank
Property / cites work
 
Property / cites work: On a Result of Hayman / rank
 
Normal rank
Property / cites work
 
Property / cites work: Valeurs déficientes et valeurs asymptotiques des fonctions méromorphes / rank
 
Normal rank
Property / cites work
 
Property / cites work: Über die Nullstellen meromorpher Funktionen und deren Ableitungen / rank
 
Normal rank
Property / cites work
 
Property / cites work: Estimates for the Logarithmic Derivative of a Meromorphic Function, Plus Similar Estimates / rank
 
Normal rank
Property / cites work
 
Property / cites work: Picard values of meromorphic functions and their derivatives / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5540608 / rank
 
Normal rank
Property / cites work
 
Property / cites work: The Local Growth of Power Series: A Survey of the Wiman-Valiron Method / rank
 
Normal rank
Property / cites work
 
Property / cites work: Über die Werteverteilung von \((f^{k+1})^{(k)}\) / rank
 
Normal rank
Property / cites work
 
Property / cites work: Proof of a Conjecture of Hayman Concerning <i>f</i> and <i>f</i> ″ / rank
 
Normal rank
Property / cites work
 
Property / cites work: Über ein Problem von Hayman / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3840580 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4928357 / rank
 
Normal rank
Property / cites work
 
Property / cites work: A theorem on Nevanlinna deficiencies / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4399602 / rank
 
Normal rank
Property / Recommended article
 
Property / Recommended article: On differential polynomials, fixpoints and critical values of meromorphic functions / rank
 
Normal rank
Property / Recommended article: On differential polynomials, fixpoints and critical values of meromorphic functions / qualifier
 
Similarity Score: 0.79425776
Amount0.79425776
Unit1
Property / Recommended article: On differential polynomials, fixpoints and critical values of meromorphic functions / qualifier
 
Property / Recommended article
 
Property / Recommended article: Zeros of higher order logarithmic derivatives / rank
 
Normal rank
Property / Recommended article: Zeros of higher order logarithmic derivatives / qualifier
 
Similarity Score: 0.7705656
Amount0.7705656
Unit1
Property / Recommended article: Zeros of higher order logarithmic derivatives / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q5716184 / rank
 
Normal rank
Property / Recommended article: Q5716184 / qualifier
 
Similarity Score: 0.76952606
Amount0.76952606
Unit1
Property / Recommended article: Q5716184 / qualifier
 
Property / Recommended article
 
Property / Recommended article: On the Composition of Transcendental Entire and Meromorphic Functions / rank
 
Normal rank
Property / Recommended article: On the Composition of Transcendental Entire and Meromorphic Functions / qualifier
 
Similarity Score: 0.7674143
Amount0.7674143
Unit1
Property / Recommended article: On the Composition of Transcendental Entire and Meromorphic Functions / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q4545830 / rank
 
Normal rank
Property / Recommended article: Q4545830 / qualifier
 
Similarity Score: 0.7669828
Amount0.7669828
Unit1
Property / Recommended article: Q4545830 / qualifier
 
Property / Recommended article
 
Property / Recommended article: A lower bound for the number of zeros of a meromorphic function and its second derivative / rank
 
Normal rank
Property / Recommended article: A lower bound for the number of zeros of a meromorphic function and its second derivative / qualifier
 
Similarity Score: 0.7650106
Amount0.7650106
Unit1
Property / Recommended article: A lower bound for the number of zeros of a meromorphic function and its second derivative / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q4333162 / rank
 
Normal rank
Property / Recommended article: Q4333162 / qualifier
 
Similarity Score: 0.760487
Amount0.760487
Unit1
Property / Recommended article: Q4333162 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q5498187 / rank
 
Normal rank
Property / Recommended article: Q5498187 / qualifier
 
Similarity Score: 0.7581678
Amount0.7581678
Unit1
Property / Recommended article: Q5498187 / qualifier
 
Property / Recommended article
 
Property / Recommended article: On the zeros of<i>f</i>(<sup><i>k</i></sup>)/<i>f</i> / rank
 
Normal rank
Property / Recommended article: On the zeros of<i>f</i>(<sup><i>k</i></sup>)/<i>f</i> / qualifier
 
Similarity Score: 0.75697434
Amount0.75697434
Unit1
Property / Recommended article: On the zeros of<i>f</i>(<sup><i>k</i></sup>)/<i>f</i> / qualifier
 
Property / Recommended article
 
Property / Recommended article: On the zeros of<i>f</i>(<sup><i>k</i></sup>)/<i>f</i> / rank
 
Normal rank
Property / Recommended article: On the zeros of<i>f</i>(<sup><i>k</i></sup>)/<i>f</i> / qualifier
 
Similarity Score: 0.7562557
Amount0.7562557
Unit1
Property / Recommended article: On the zeros of<i>f</i>(<sup><i>k</i></sup>)/<i>f</i> / qualifier
 

Latest revision as of 18:46, 27 January 2025

scientific article
Language Label Description Also known as
English
The zeros of \(ff''-b\)
scientific article

    Statements

    The zeros of \(ff''-b\) (English)
    0 references
    0 references
    25 March 2004
    0 references
    By a result due to \textit{W. Bergweiler} and \textit{A. Eremenko} see [Rev. Mat. Iberoam. 11, No.2, 355--373 (1995; Zbl 0830.30016)], \((f^n)^{(k)}-b\) possesses infinitely many zeros, provided \(f\) is transcendental meromorphic, \(n>k\geq1\) are integers and \(b\in\mathbf C\setminus\{0\}\). A related conjecture, see [Kexue Tongbao 38, 2215--2218 (1993)], claims that \(ff^{(k)}-b\) has infinitely many zeros, if \(f\) is transcendental meromorphic, \(k\geq1\) is an integer and \(b\neq0\). The present paper is now devoted to prove a strong version of the conjecture just described for \(k=2\) and \(f\) with few zeros. In fact, the following theorem will be proved: If \(f\) is meromorphic of order \(L\in(0,+\infty]\), if \(N(r,f)\) is of order \(<L\) and if \(b\neq0\), then the zero sequence of \(ff''-b\) has exponent of convergence equal to~\(L\). The proof is indirect. Assuming that \(\lambda(ff''-b)<L\), taking \(b=1/2\) without restricting generality and writing \(2f(z)f''(z)=1+W(z)e^{-2ig(z)}\), where \(g(z)\) is entire, we have \(\rho(W)<L\). Applying certain Wiman--Valiron type arguments, the author estimates \(f\) (1) on a radial line segment on which \(\exp(-2iM(r_0,g)(z/z_0)^{\nu(r_0,g)}\) is large and (2) on certain regions where the same quantity is small. Approximating now \(f\) by a solution of \(yy''=1/2\) in a suitable region, the estimates above are shown to be incompatible by using an estimate for harmonic measure originally due to Carleman.
    0 references
    0 references

    Identifiers